# SDR DALA2023022401385

- Difficulty date: February 18, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 126,531 hours, 18,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 L1 DOOR WOULD NOT ARM IN LAX. MX WAS CALLED AND THE DOOR WOULD ONLY ARM WHEN HE PUSHED THE HANDLE IN FROM OUTSIDE. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRTBAR & TRACKS. OPENED, CYCLED, CLOSED L1 DOOR MULTIPLE TIMES FROM INSIDE IAW B767-300 AMM 52-11. ALL ARMED INDICATORS COME ON & TURN OFF WHEN SUPPOSED TO. (4188848)
